On second-order almost-periodic elliptic operators

N. Dungey, A.F.M. Elst, ter, D.W. Robinson

Research output: Book/ReportReportAcademic

72 Downloads (Pure)
Original languageEnglish
Place of PublicationEindhoven
PublisherTechnische Universiteit Eindhoven
Number of pages21
Publication statusPublished - 2000

Publication series

NameRANA : reports on applied and numerical analysis
Volume0002
ISSN (Print)0926-4507

Cite this

Dungey, N., Elst, ter, A. F. M., & Robinson, D. W. (2000). On second-order almost-periodic elliptic operators. (RANA : reports on applied and numerical analysis; Vol. 0002). Technische Universiteit Eindhoven.